Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21008
Title: A modified two-strip monopole antenna for WiFi and WiMAX applications
Authors: Chung, KL
Mak, TH
Tam, WY 
Keywords: Microstrip antenna
Two-strip monopole antenna
WiFi
WiMAX
Issue Date: 2009
Publisher: Wiley-Blackwell
Source: Microwave and optical technology letters, 2009, v. 51, no. 12, p. 2884-2886 How to cite?
Journal: Microwave and optical technology letters 
Abstract: This article reports a modification of two-strip monopole antenna, which was an undergraduate final year project. The modified antenna uses a thicker substrate when compared with the original design while maintaining the monopole radiation characteristics at the WiFi frequency bands of 2.4 and 5 GHz. One of the significant improvements of the antenna is the inclusion of the mobile WiMAX frequency band at 3.5 GHz.
URI: http://hdl.handle.net/10397/21008
ISSN: 0895-2477
EISSN: 1098-2760
DOI: 10.1002/mop.24801
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Oct 7, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.